# SDR ABXA20130820507

- Difficulty date: August 20, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 54,564 hours, 41,885 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PANEL ATTACH CAP ON RIB FROM REAR SPAR TO T/E AT WS 433 HAS CORROSION UNDER NUTPLATE.   FABRICATED NEW CAP IAW DWG 113T1510, HEAT TREATED TO T6 IAW BAC 5602, TABLE 1, PAGE 12 AND 17 NOTE C, INSTALLED NEW CAP IAW SRM 51-40-02 AND AMM 20-11-00D.
